Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: A Frustrating Setback

Posted by mrs c on March 1, 2004, at 7:37:40

In reply to Re: A Frustrating Setback, posted by mystic on February 28, 2004, at 15:18:46

Hey Mystic, I also experience setbacks every month about 1 week prior to my period beginning. It is very frustrating and I plan to take it up with my doc this week. It does pass though and I always feel better after about the 3rd day of my period. Hopefully, you will too. I do not have any other medication besides Lex to fall back on for the increased anxiety. How does Xanax make you feel. Are you sleepy? I'm interested to know, maybe I will suggest it to my doctor. thanks. Mrs. C


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mrs c thread:109458
URL: http://www.dr-bob.org/babble/20040228/msgs/318933.html